# SDR AALA202010119012

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 59,768 hours, 29,150 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3137
- Condition: Malfunctioned
- Location: Mlg
- Part time: 53,840 hours, 29,618 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER TAKE OFF ECAM INDICATED LANDING GEAR NOT RETRACTED (DOORS) PERFORMED RECYCLE, PER ECAM AND ALL OPERATIONS NORMAL FOLLOWED.  REMOVED AND REPLACED NR 1 LGCIU, IAW AMM 32-31-71.
